# SDR C2XA02CL203

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Part number: 852701
- Part serial: A17059
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT FLIGHT# 3187 THE CREW REPORTED DURING CLIMB AFTER SLECTING GEAR UP THEY HEARD A LOUD RUMBLEIN THE NOSE SECTION.THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS DID NOT CLOSE.THE NOSE GEAR UPLOCK PROXIMITY SENSOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
